# SDR ASAA2013102696283

- Difficulty date: October 26, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69187269
- Condition: Cracked
- Location: Radome Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RADOME HOLD OPEN ROD STORAGE BRACKET IS CRACKED AND BENT.  R & R BRACKET IAW SRM 51-40-02-0G-0.
